# SDR MWEA96049

- Difficulty date: March 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47102
- System (JASC): 2560 · Emergency Equipment
- Part: Evac Slide
- Part number: 113313
- Condition: Fell Off
- Location: Galley Serv Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINT REPORTS, WHEN GALLEY SERVICE DOOR WAS OPENED THE EVACUATION SLIDE FELL OFF.  REINSTALLED GALLEY DOOR EVAC SLIDE.
